Per citar aquest document: http://ddd.uab.cat/record/36334
Groupoïde d'homotopie d'un feuilletage riemannien et réalisation symplectique de certaines variétés de poisson.
Alcalde Cuesta, Fernando

Data: 1989
Resum: The purpose of this paper is to prove the existence of a symplectic realization for a large classe of regular Poisson manifolds with riemannian two dimensional characteristic foliation. To do so, we will show that the homotopy groupoid of a riemannian foliation is locally trivial.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 395-410, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37595
DOI: 10.5565/PUBLMAT_33389_01
DOI: 10.5565/37595


16 p, 449.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-30, darrera modificació el 2017-05-24



   Favorit i Compartir